# SDR AALA20100928TUL08

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER MOUNTING ANGLE FOR AUXULIARY POWER UNIT INLET DOOR ASSEMBLY.  INSTALLED NEW ANGLE PER SRM 51-70-00-06.
